# SDR FDEA201208203081

- Difficulty date: August 20, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6027507
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E NR 3 SLAT UPPER SURFACE APPROX AT STATION XOS 515 FOUND WITH SCRATCHES.  REPAIRED AS PER SRM 57-10-00 SHEET 1 TO SHEET 2 FIGURE 43 VOLUME 1 REVISION 99.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
